# SDR CALA2020032000635

- Difficulty date: March 11, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N4874
- Make and model: Airbus A319-133
- Aircraft serial: 2008
- Aircraft time: 46,551 hours, 29,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: D5323324220040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMPT BILGE AREA FR 30-34 STGR 44-43R DOUBLER UPPER SURF ACE FND CORROSION - REF NON-ROUTINE NO.9407101 ORIGINATED, SPEC NO.A3NB-53-3-6105. PERFORMED BY EMP, FWD CGO COMPT BILGE AREA FR 30-34 STGR 44-43R DOUBLER REPLACED AS PER SRM 51-42-11 REV 130 AND DWG 5323 3523 ISSUE A.
